RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2011, том 273, страницы 192–206 (Mi tm3284)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Filling minimality of Finslerian 2-discs

S. V. Ivanov

St. Petersburg Department of the Steklov Mathematical Institute, Russian Academy of Sciences, St. Petersburg, Russia

Аннотация: We prove that every Riemannian metric on the 2-disc such that all its geodesics are minimal is a minimal filling of its boundary (within the class of fillings homeomorphic to the disc). This improves an earlier result of the author by removing the assumption that the boundary is convex. More generally, we prove this result for Finsler metrics with area defined as the two-dimensional Holmes–Thompson volume. This implies a generalization of Pu's isosystolic inequality to Finsler metrics, both for the Holmes–Thompson and Busemann definitions of the Finsler area.

Полный текст: PDF файл (227 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2011, 273, 176–190

Реферативные базы данных:

Тип публикации: Статья
УДК: 514.76
Поступило в ноябре 2009 г.
Язык публикации: английский

Образец цитирования: S. V. Ivanov, “Filling minimality of Finslerian 2-discs”, Современные проблемы математики, Сборник статей. К 75-летию Института, Тр. МИАН, 273, МАИК «Наука/Интерпериодика», М., 2011, 192–206; Proc. Steklov Inst. Math., 273 (2011), 176–190

Цитирование в формате AMSBIB
\RBibitem{Iva11}
\by S.~V.~Ivanov
\paper Filling minimality of Finslerian 2-discs
\inbook Современные проблемы математики
\bookinfo Сборник статей. К~75-летию Института
\serial Тр. МИАН
\yr 2011
\vol 273
\pages 192--206
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm3284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2893545}
\zmath{https://zbmath.org/?q=an:1241.53062}
\elib{http://elibrary.ru/item.asp?id=16456345}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 273
\pages 176--190
\crossref{https://doi.org/10.1134/S0081543811040079}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000295982500007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm3284
  • http://mi.mathnet.ru/rus/tm/v273/p192

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Ivanov S., “Local Monotonicity of Riemannian and Finsler Volume with Respect to Boundary Distances”, Geod. Dedic., 164:1 (2013), 83–96  crossref  mathscinet  zmath  isi
    2. Koehler H., “On Filling Minimality of Simple Finsler Manifolds”, Rev. Mat. Iberoam., 30:1 (2014), 331–348  crossref  mathscinet  zmath  isi  elib
    3. Paiva J.C.A., Balacheff F., Tzanev K., “Isosystolic inequalities for optical hypersurfaces”, Adv. Math., 301 (2016), 934–972  crossref  mathscinet  zmath  isi  scopus
    4. Sabourau S., Yassine Z., “Optimal systolic inequalities on Finsler Möbius bands”, J. Topol. Anal., 8:2 (2016), 349–372  crossref  mathscinet  zmath  isi  elib  scopus
    5. Lytchak A., Wenger S., “Intrinsic Structure of Minimal Discs in Metric Spaces”, Geom. Topol., 22:1 (2018), 591–644  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:147
    Полный текст:10
    Литература:31

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019